MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; BODY CONTOUR PACK

MEDLINE INDUSTRIES, LP MEDLINE; BODY CONTOUR PACK
Catalog Number DYNJ88196
Medical Device Problem Codes Patient-Device Incompatibility (2682); Biocompatibility (2886); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Rash (2033); Discomfort (2330); Blister (4537)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer contact, "early 2026-ongoing", "patients experience significant dermatologic reactions associated with the bordered gauze included in our custom packs." the customer contact reported, "our standard postoperative process is to apply steri-strips followed by the bordered gauze, and patients are returning with concerning symptoms such as rash, blistering, pruritus, and associated discomfort." the customer contact reported this has happened to "multiple patients".The customer contact reported "dressing change" and "f/up care to address the dermal side effects and to prevent scarring" had been required.Following the reported incident, the customer contact noted there was "improvement to dermis with removal of bordered gauze" and stated, "will continue to monitor for long term effects." no additional information has been provided regarding the customer reported incident.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer contact, "early 2026-ongoing", "patients experience significant dermatologic reactions associated with the bordered gauze included in our custom packs.".

Brand Name
MEDLINE
Common Device Name
BODY CONTOUR PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key25112153
Report Number1423395-2026-00135
Device Sequence Number10339330
Product Code FTN
UDI-Device Identifier10198459118432
UDI-Public10198459118432
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ88196
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown